# SDR TSAA20130528006

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N844KH
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 38,473 hours, 41,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE VISUAL INSPECTION, CORROSION DAMAGE FOUND ON FUSELAGE SKIN LOCATED AT BS 435, SL1504.  DAMAGE LENGTH IS 1.375", WIDTH IS .5", AND DEPTH IS .02".
